On p*gp-locally closed sets in topological spaces

M. Jeyachitra, K. Bageerathi


In this article, we consider a new class of sets which are called p*gp-locally closed sets and obtain some of their properties and also their relationships with some other classes of topological spaces. In addition, we found P*GPLC continuous function and P*GPLC irresolute function. Moreover, several examples are providing to illustrate the behavior of these new classes of sets.

Full Text: PDF

Published: 2020-04-28

How to Cite this Article:

M. Jeyachitra, K. Bageerathi, On p*gp-locally closed sets in topological spaces, J. Math. Comput. Sci., 10 (2020), 1167-1175

Copyright © 2020 M. Jeyachitra, K. Bageerathi. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


Copyright ©2022 JMCS